# SDR SWAA021479

- Difficulty date: July 4, 2002
- Submitted: July 17, 2002
- Operation: Air carrier
- Aircraft: N130SW
- Make and model: Boeing 737-2T4
- Aircraft serial: 22699
- Aircraft time: 61,441 hours, 65,578 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6558280
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND FUSELAGE FRAME CRACKED AT BS 360, STR 13R AND BETWEEN STR 15L AND 16L.  REPAIRED FRAME PER SRM.
